# SDR SWAA2020060889713

- Difficulty date: May 14, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 45,957 hours, 22,795 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN NR 2 SEAT TRACK CROWN WORN OUT OF LIMITS AT STA 520.  CUT AND REMOVED WORN AREA OF SEAT TRACK AS REQUIRED. LOCATED AND DRILLED SEAT TRACK SPLICE. INSTALLED REPAIR PARTS PER SRM 53-00-52-2R-4. SEE ATTACHED WIP'S AND TASKS FOR FURTHER DETAILS.
